looking for med info

Discussion in 'Mental Health Disorders' started by Wastingecho, Mar 29, 2010.

Thread Status:
Not open for further replies.
  1. Wastingecho

    Wastingecho Well-Known Member

    doc just switched me to temazpam to sleep

    anyone have any experience with it?
  2. Wastingecho

    Wastingecho Well-Known Member

    wish i could spell - temazepam/restoril
  3. total eclipse

    total eclipse SF Friend Staff Alumni

    It is a sleep agent works i find when you need it. Not to be taken with alcohol. Take it just before going to sleep about 45 minutes before it works. You should not drive after taken it as it can cause light headedness I hope this helps
  4. Wastingecho

    Wastingecho Well-Known Member


    this is my doctor's latest attempt to help me sleep
  5. Bambi

    Bambi Well-Known Member

    I can tell you that is a benzodiazpene which is commonly used for sleep. I tried it twice and it works but it took like an hour for it to take effect on me which is common for me.
    Good luck with it.
  6. IV2010

    IV2010 Well-Known Member

    hey echo....how did the temazepam go???
  7. Wastingecho

    Wastingecho Well-Known Member

    got me a whole extra HOUR - woohoo :insomnia:

    gonna try one again tonight - doc said if that didn't work to try 2
  8. IV2010

    IV2010 Well-Known Member

    hey that's great.....hope it keeps working for you.....
    I was allergic to temazepam...I'm glad you're not....
  9. Wastingecho

    Wastingecho Well-Known Member

    tried again - and got two hours less - think i'm just going to go with the more than two later
  10. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Have you tried Trazadone?? I find that the combination of trazadone and xanax I am able to sleep.. I use to stay up three days then crash for five or six hours then up another three..Talk to your doctor..
  11. Wastingecho

    Wastingecho Well-Known Member

    never tried it

    took 2 last night and got 6 hours and feel a little weird still

    may try 1 again tonight to see if any of it was in my head
  12. pinkpetals33

    pinkpetals33 Well-Known Member

    Don't forget that alot of people on medications tend to become dehydrated...it's important to always drink water. #1 you don't want your liver/kidneys to become overloaded....the fine print on those drugs say "liver damage"

    Do you usually have a hard time between 1-3 am?

    Another note, are you getting any exercise during the day? Depressed or not, we MUST get exercise ( oxygen ) tru the body/cells. This helps with the blood to our brain....the memories, issues will not all be rsolved but at least building mental stamnia.

    If the sleeping enviroment has drove you nutz too, change the room set up etc...
  13. Wastingecho

    Wastingecho Well-Known Member

    hydration isn't an issue

    and before the meds i would wake up after 2 - 3 hours sleep then drift in and out a lot for the rest of the night
Thread Status:
Not open for further replies.